# SDR K11A2023033000198

- Difficulty date: September 1, 2022
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 73,167 hours, 49,984 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Part time: 73,167 hours, 49,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR STRUCTURE - SEAT TRACK BETWEEN STA 767 AND STA 807 LBL 60" (APPROX 30" IN LENGTH) HAS EVIDENCE OF CORROSION.
